# SDR 05FDEA04061

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Nr 1pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR INSTALLED ON NR 1 PYLON LT SIDE OB AFT LWR FAIRING EXTERNAL DOUBLER AT RIB  20, NEEDS EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.    REPAIR FOUND NOT TO BE I/A/W A310-200 SRM 54-54-51 FIG 203.  REMOVED EXISTING REPAIR I/A/W  A310-200 SRM 51-40-21.  FABRICATED AND INSTALLED NEW DOUBLER IAW A310-200 SRM 54-54-51 FIG 203.  MINOR REPAIR IAW GMM 6-2-100.  WORK PEFORMED ON NRC N00704.
